Journal article icon

Journal article

Spatial metrics which are static in many ways

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1023/A:1001986116619

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
GENERAL RELATIVITY AND GRAVITATION More from this journal
Volume:
32
Issue:
10
Pages:
2079-2090
Publication date:
2000-10-01
DOI:
ISSN:
0001-7701
Keywords:
Pubs id:
pubs:24620
UUID:
uuid:6df8a1ed-92ea-4613-b947-335dfc613a40
Local pid:
pubs:24620
Source identifiers:
24620
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP